I have a rash in between my butt crack, it is like blisters and very red and sore. Is Polysporin?
- 11 Dec 2009 by imogene1951
- polysporin, skin rash
23 Dec 2009
I realize this answer is a bit late, but if it's like blisters I would suggest that you see your doctor, if you haven't done so already.
Polysporin may be okay but it's better to have it seen by a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my skin appears normal. my skin hurts for my shirt to touch it on my back. now it has spreaded to my side. i am being treated for shingles but the ...
1 answer • 9 Feb 2011
... It does not itch or burn its just red tannish spots that comes and goes but really gets red when I get hot or irritated. What is this??
1 answer • 10 Feb 2014
Have been taking Norvasc for about 2 months. Started getting a rash around my waist line and on my butt that itches very badly. Also a sore throat ...
1 answer • 16 Mar 2014
I am 4 1/2wks into a 6wk course of doxycycline 100mg x2 daily. I have developed a rash on my left arm, very itchy! Small raised welts and blisters, ...
0 answers • 3 Jul 2014
Recently, I noticed red blisters outbreak on my skin and I went to doctor and diagnosed as Shingles. I started taking Zorivax 200mg pills after the ...
1 answer • 20 Oct 2014